# SDR 08FDEA00869

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A538321000208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON WEBS BETWEEN TRACK 1-2 LT.  REPAIR PERFORMED BY CRACK STOP HOLE AND INSTALLING A DOUBLER IAW RAS 70503745/2008 ISS A, APPROVED BY EA 6-5315-115282.
